# SDR UPS04841678

- Difficulty date: December 30, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW PREFLIGHT EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK IAW 33-50-01-2.
